I have family members who take medication for depression and gained weight from it. A common side effect of BC pills is weight gain as well. It could be a combination of the two. Depression itself can lead to weight gain as well. Sorry I didn't have a straight answer for you.
it really could depend on the pills. my FH takes amitriptylene (sp?), which is an antidepressant, for a stomach/anxiety thing. he found out, after a year of taking it, that it increases your appetite exponentially! so it could be related to your medication for depression. most of the time, weight on BC is related to water weight. if you are worried about the weight from that, talk to your Dr about a lower horomone pill. as for iron, i have no idea...i'm lucky enough to not need to take iron supplements.
DEFINITELY talk to your doctor if you are concerened about this. they will be able to narrow down the culprit and, if necessary, change your medications to what is appropriate for you.
I would say the antidepressant is the most likely culprit. Depending on what it is- some antipsychotics can cause a LOT of weight gain. Talk with your doctor to see if a change in medication could help you.
Could be the depression, the antidepressant medication, the birth control, a under-active thyroid (which can lead to depression, make sure you've been tested recently), or perhaps just lifestyle and stress. As with all treatments, you must consider and weigh both the benefits and the consequences. Yes gaining weight stinks, but it's great to be feeling well enough to exercise and take care of yourself.
Personally, I think it's 100% dependent on the person taking the pill and how each pill affects that person. I was on Depo for a few years and LOST weight. I'm on the pill now and didn't gain weight. In fact, i've lost weight.